Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On wavelets interpolated from a pair of wavelet sets

Authors: Ziemowit Rzeszotnik and Darrin Speegle
Journal: Proc. Amer. Math. Soc. 130 (2002), 2921-2930
MSC (2000): Primary 42C40
Published electronically: May 8, 2002
MathSciNet review: 1908915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any wavelet, with the support of its Fourier transform small enough, can be interpolated from a pair of wavelet sets. In particular, the support of the Fourier transform of such wavelets must contain a wavelet set, answering a special case of an open problem of Larson. The interpolation procedure, which was introduced by X. Dai and D. Larson, allows us also to prove the extension property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40

Retrieve articles in all journals with MSC (2000): 42C40

Additional Information

Ziemowit Rzeszotnik
Affiliation: Institute of Mathematics, University of Wroclaw, pl Grunwaldzki 2/4, 50-384 Wroclaw, Poland

Darrin Speegle
Affiliation: Department of Mathematics & Computer Science, Saint Louis University, St. Louis, Missouri 63103

PII: S 0002-9939(02)06416-X
Keywords: Orthonormal wavelets, MSF wavelets, interpolated wavelets
Received by editor(s): September 19, 2000
Received by editor(s) in revised form: March 22, 2001
Published electronically: May 8, 2002
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia